MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0000070
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a misalignment between the console and the aiming beam.There was no patient involved.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The console was inspected, and it was identified that the aiming beam was misaligned due to a misalignment of the aiming diode and arm.The irradiation position was adjusted.After performing the adjustment, the console was within specification and working as intended.Therefore, the reported event of aiming beam misalignment was confirmed.
 
Event or Problem Description

Brand Name
ACUPULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22502482
Report Number2124215-2025-46990
Device Sequence Number18329264
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public(01)07290109140308(11)150602
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/09/2025
Date Device Manufactured06/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown